# SDR QXEA2021051100228

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 6,702 hours, 3,919 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 995UN01B4AA6B
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTENSION OVERRIDE SWITCH FAILS TO MOVE SWITCH IS STUCK COULD NOT EXTEND THE LANDING GEAR. R/R EMERGENCY EXTENSION OVERRIDE SWITCH REF AMM 32-35-01.
